Lupron: Day 8

Last night, I woke up four times to pee. I’m a light sleeper with a small bladder, but that’s a lot even for me. “Increased urination at night” is a pretty common side effect of Lupron, apparently. As is fatigue, which the struggle is very real right now. I’ve also started to bruise a bit at the injection sites on my tummy. Totally expected, of course. I joked with my mother, who is visiting us next week, that my stomach will look like a Rorschach test by then.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s